# SDR USAA2013112500010

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 57,684 hours, 21,395 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED ROW 13ABC EMERGENCY LIGHT HAS A BROKEN WIRE.  MX FIXED BROKEN WIRE AT ROW 13ABC.  OPERATIONS CHECKED GOOD, IAW ESPM 20-43-11 & AMM 33-51-00-710-007-A.
